MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN? SUPERSLIM?; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number M001262280
Medical Device Problem Codes Retraction Problem (1536); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tines of the needle were bent/tangled and difficult to retract.This 3.0/17/15 leveen? superslim needle electrode was selected for use in a liver computed tomography (ct) guided ablation therapy procedure for liver cancer.During the procedure, the first time the needle was withdrawn, it was withdrawn smoothly.The second time the needle was withdrawn, the shape of the needle was distorted, and the needle could not be withdrawn smoothly.After several attempts of position adjustment, when the radiofrequency needle was removed, it was observed that the needle tines were entangled with each other.The procedure was completed with this device and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this 3.0/17/15 leveen? superslim needle electrode was visually inspected, revealing that the needles were kinked.A functional test was performed, and the needles could be extended and retracted normally.The clinical observation of needles kinked was confirmed, and the clinical observation of difficult to retract was not confirmed via analysis.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
LEVEEN? SUPERSLIM?
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22548343
Report Number2124215-2025-42436
Device Sequence Number8727110
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public(01)08714729441717(17)270326(10)33706910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001262280
Device Catalogue NumberM001262280
Device Lot Number0033706910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/14/2025
10/10/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/09/2025
10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight61 KG